# SDR CA091208008

- Difficulty date: December 3, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: C6W100737
- Condition: Missing
- Location: Shroud
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER RETURNING FROM A FLIGHT, THE OPERATOR NOTICED A PIECE APROX 4-6 INCHES WIDE OF THE SHROUD SKIN PN C6W1007-37 WAS MISSING, JUST OTBD OF STN 135.  THIS SHROUD SKIN IS SECONDARY STRUCTURE.  OPERATOR WAS INSTRUCTED TO DO A VISUAL INSP FOR CRACKING OF THE UPPER AND LOWER SHROUD SKINS ON BOTH WINGS. OPERATOR WAS INSTRUCTED TO EITHER REPLACE THE DAMAGED SKIN WITH A NEW SKIN OR COULD OFFER A REPAIR DESIGN TO SPLICE IN A SKIN SECTION. OPERATOR ASKED FOR MORE DETAILS OF THE POTENTIAL CAUSE OF THE FAILURE AND THE OPERATING ENVIROMENT OF THE ACFT.
